| Catalog Number |
24951 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
08/21/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a patient experienced a fracture of a dental implant with infection.Concomitant product- healing abutment 6.5 x 4mm , 24586, eh 9-2-26.
Additional Manufacturer Narrative
Since this event resulted in a serious injury, it is reportable per 21 cfr part 803.The device was not evaluated because the issue is a known inherent risk of the device.We will continue to track and monitor the trend.